# SDR HNAA2015040800122

- Difficulty date: April 8, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 56,024 hours, 62,382 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Timer
- Condition: Malfunctioned
- Location: Prop Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING IN CONJUNCTION WITH PROP HEAT CYCLE. LIGHTS EXTINGUISHED.  R & R NR 1 AND 2 PROP DEICE TIMERS.  TEMP WIRE INSTALLED IN PLACED OF 3351-4A22.  INSPECTED NR 1 AND 2 BRUSH BLOCK SLIP RINGS AND BLADE HEATERS.  PERFORMED INSULATION AND CONTINUITY ON WIRING FROM 2421-F8, F10, F12 TO CIRCUIT BREAKER 5, 13, 14 AND 15.
